Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On and off fever, night sweats, nausea, neck pain. Numbness on face, voice changed. Possible cause?

I have had an on and off fever for over two months with night sweats and now some nausea but I haven t thrown up My neck hurts but i don t seem to have a sore throat . It s on the left side. My face is even experiencing some numbness on and off on the left side. I don t have any lumps . I m worried because now my voice has changed. I sound as if I have been smoking cigarettes for years and I don t smoke. This all started a couple of months ago when I got the flu . That went away but then I got this right after. I am feeling fatigued and have been sleeping a lot more.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear user ,

thank you for reaching out for an advice. i think its worth to check with your GP the possibility of you having infectious mononucleosis , ask him to do the mono test for you. ask him to prescribe to you some multi vitamins also .

if you find this answer helpful please rate.
Best regards,
Dr. Ahmad
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor